# SDR CKSA96128

- Difficulty date: September 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702CK
- Make and model: Boeing 747146
- Aircraft serial: 20332
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 1920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RJAA - DURING C-1 CHECK INSPECTION FOUND:  REPAIR DOUBLER BS 1920 BETWEEN S41L AND S44L.  REPAIRED DOUBLER PER SRM 53-30-03 FIGURE 1 EXTERNAL REPAIR WITH SOLID FASTENER.  JOB CONTROL NR J052.  WORK PERFORMED BY JAPAN AIRLINES (JACZ109F).
